Alert archive / Maine / Gale Warnings in 2017

Gale Warning 39, NWS Caribou, ME

December 24, 2017

NWS Caribou, ME issued this gale warning at Dec 24, 2017, 4:33 AM EST. It took effect at Dec 25, 2017, 3:00 AM EST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 24, 2017, 4:33 AM EST (09:33 UTC)
In effect from
Dec 25, 2017, 3:00 AM EST
Expired
Dec 25, 2017, 6:56 PM EST
In force
16 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

014 
WHUS71 KCAR 240933
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
433 AM EST Sun Dec 24 2017

ANZ050>052-241745-
/O.NEW.KCAR.GL.W.0039.171225T0800Z-171226T0800Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
433 AM EST Sun Dec 24 2017

...GALE WARNING IN EFFECT FROM 3 AM MONDAY TO 3 AM EST TUESDAY...

The National Weather Service in Caribou has issued a Gale
Warning, which is in effect from 3 AM Monday to 3 AM EST Tuesday.

* Winds and Seas...Northwest winds 20 to 30 kt with gusts up to 
  40 kt. Seas 9 to 14 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
7 follow-up statements
416 
WHUS71 KCAR 241956
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
256 PM EST Sun Dec 24 2017

ANZ050-051-250400-
/O.UPG.KCAR.GL.W.0039.171225T0800Z-171226T0800Z/
/O.NEW.KCAR.SR.W.0006.171225T1200Z-171226T0200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
256 PM EST Sun Dec 24 2017

...STORM WARNING IN EFFECT FROM 7 AM TO 9 PM EST MONDAY...

The National Weather Service in Caribou has issued a Storm
Warning, which is in effect from 7 AM to 9 PM EST Monday. The
Gale Warning is no longer in effect.

* Winds and Seas...West winds 35 to 45 kt with gusts up to 55 kt.
  Seas 8 to 13 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means winds of 48 to 63 knots are imminent or
occurring. Recreational boaters should remain in port...or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions...and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$

ANZ052-250400-
/O.EXT.KCAR.GL.W.0039.171225T1200Z-171226T0200Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
256 PM EST Sun Dec 24 2017

...GALE WARNING NOW IN EFFECT FROM 7 AM TO 9 PM EST MONDAY...

* Winds and Seas...West winds 20 to 30 kt with gusts up to 45 
  kt. Seas 6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
711 
WHUS71 KCAR 250255
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
955 PM EST Sun Dec 24 2017

ANZ052-251100-
/O.CON.KCAR.GL.W.0039.171225T1200Z-171226T0200Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
955 PM EST Sun Dec 24 2017

...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 9 PM EST MONDAY...

* Winds and Seas...West winds 20 to 30 kt with gusts up to 45 
  kt. Seas 6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ050-051-251100-
/O.CON.KCAR.SR.W.0006.171225T1200Z-171226T0200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
955 PM EST Sun Dec 24 2017

...STORM WARNING REMAINS IN EFFECT FROM 7 AM TO 9 PM EST MONDAY...

* Winds and Seas...Southwest winds 35 to 45 kt with gusts up to 55 
  kt. Seas 8 to 13 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means winds of 48 to 63 knots are imminent or
occurring. Recreational boaters should remain in port...or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions...and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$
641 
WHUS71 KCAR 250555
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1255 AM EST Mon Dec 25 2017

ANZ052-251400-
/O.CON.KCAR.GL.W.0039.171225T1200Z-171226T0200Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1255 AM EST Mon Dec 25 2017

...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 9 PM
EST THIS EVENING...

* Winds and Seas...West winds 20 to 30 kt with gusts up to 45 
  kt. Seas 6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ050-051-251400-
/O.CON.KCAR.SR.W.0006.171225T1200Z-171226T0200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
1255 AM EST Mon Dec 25 2017

...STORM WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 9 PM
EST THIS EVENING...

* Winds and Seas...Southwest winds 35 to 45 kt with gusts up to 
  60 kt. Seas 8 to 13 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means winds of 48 to 63 knots are imminent or
occurring. Recreational boaters should remain in port...or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions...and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$
935 
WHUS71 KCAR 250821
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
321 AM EST Mon Dec 25 2017

ANZ052-251630-
/O.CON.KCAR.GL.W.0039.171225T1200Z-171226T0200Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
321 AM EST Mon Dec 25 2017

...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 9 PM
EST THIS EVENING...

* Winds and Seas...North winds 20 to 30 kt with gusts up to 45 
  kt. Seas 6 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ050-051-251630-
/O.CON.KCAR.SR.W.0006.171225T1200Z-171226T0200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
321 AM EST Mon Dec 25 2017

...STORM WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 9 PM
EST THIS EVENING...

* Winds and Seas...East winds 20 to 30 kt with gusts up to 50 kt.
  Winds will become northwest this afternoon.  Seas 9 to 14 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means winds of 48 to 63 knots are imminent or
occurring. Recreational boaters should remain in port...or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions...and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$
096 
WHUS71 KCAR 251444
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
944 AM EST Mon Dec 25 2017

ANZ052-252245-
/O.CON.KCAR.GL.W.0039.000000T0000Z-171226T0200Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
944 AM EST Mon Dec 25 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING...

* Winds and Seas...Northwest winds 25 to 35 kt with gusts up to 
  45 kt. Seas 6 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ050-051-252245-
/O.CON.KCAR.SR.W.0006.000000T0000Z-171226T0200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
944 AM EST Mon Dec 25 2017

...STORM WARNING REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING...

* Winds and Seas...Northwest winds 25 to 35 kt with gusts up to 
  50 kt. Seas 9 to 14 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means winds of 48 to 63 knots are imminent or
occurring. Recreational boaters should remain in port...or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions...and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$
057 
WHUS71 KCAR 252019
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
319 PM EST Mon Dec 25 2017

ANZ052-260200-
/O.CON.KCAR.GL.W.0039.000000T0000Z-171226T0200Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
319 PM EST Mon Dec 25 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING...

* Winds and Seas...West winds 15 to 25 kt with gusts up to 40 
  kt. Seas 5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ050-051-260200-
/O.CON.KCAR.SR.W.0006.000000T0000Z-171226T0200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
319 PM EST Mon Dec 25 2017

...STORM WARNING REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING...

* Winds and Seas...West winds 25 to 35 kt with gusts up to 45 
  kt. Seas 7 to 12 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Storm Warning means winds of 48 to 63 knots are imminent or
occurring. Recreational boaters should remain in port...or take
shelter until winds and waves subside. Commercial vessels should
prepare for very strong winds and dangerous sea conditions...and
consider remaining in port or taking shelter in port until winds
and waves subside.

&&

$$
721 
WHUS71 KCAR 252356
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
656 PM EST Mon Dec 25 2017

ANZ050-051-261000-
/O.CAN.KCAR.SR.W.0006.000000T0000Z-171226T0200Z/
/O.NEW.KCAR.GL.W.0040.171225T2356Z-171226T1800Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
656 PM EST Mon Dec 25 2017

...GALE WARNING IN EFFECT UNTIL 1 PM EST TUESDAY...
...STORM WARNING IS CANCELLED...

The National Weather Service in Caribou has issued a Gale
Warning, which is in effect until 1 PM EST Tuesday. The Storm
Warning has been cancelled.

* Winds and Seas...West winds 20 to 30 kt with gusts up to 40 
  kt. Seas 9 to 14 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ052-261000-
/O.CAN.KCAR.GL.W.0039.000000T0000Z-171226T0200Z/
/O.NEW.KCAR.SC.Y.0093.171225T2356Z-171226T1800Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
656 PM EST Mon Dec 25 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST TUESDAY...
...GALE WARNING IS CANCELLED...

The National Weather Service in Caribou has issued a Small Craft
Advisory, which is in effect until 1 PM EST Tuesday. The Gale
Warning has been cancelled.

* Winds and Seas...West winds 15 to 20 kt with gusts up to 30 kt.
  Seas 5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

VJN

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Dec 24, 4:29 AM EST, 4 minutes earlier.

Area forecast discussion, Dec 24, 4:29 AM EST, 4 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
429 AM EST Sun Dec 24 2017

.SYNOPSIS...
High pressure will build across the region Sunday. A Nor'easter
will track across the Gulf of Maine on Christmas. Arctic high
pressure builds Tuesday through the end of the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
A brief reprieve today before another storm system affects our
region by Christmas Day.

Low pres that brought a mixed bag of wx on Saturday was moving
into the Canadian Maritimes per the latest IR satl imagery and
analysis. Colder air was pouring into the region behind the
departing low. NW winds will be picking up in speeds today as
some sites such as GNR and MLT are showing winds gusting to 30+
mph. The NAM and RAP soundings support some wind gusts to hit
35+ mph. Interestingly enough the soundings show 0-6km shear of
50 kts. Decided to boost the winds some today as the pres
gradient tightens for a while into early afternoon as high pres
the w builds e and the low continues to pull away. Temps will
rebound today w/some sunshine expected to return w/readings
reaching near the mid-upper 20s away from the coast. The coast
will see lower 30s.

High pres is forecast to lift to the ne allowing for clear skies
early into the night especially across the n and w. Winds are
expected to drop off sharply by 23-00z(6-7pm). This will allow
for temps to drop back to the single numbers for the northern
1/2 of the CWA and possibly below 0F in the low lying-sheltered
areas. Further s, temps will be capped in the teens as clouds
move in ahead of an apchg storm system. This system is forecast
to intensify as it moves up into the Gulf of Maine. The short
range guidance including the NAM/RAP and Canadian GEM show snow
moving into the southern portion of the CWA after midnight and
then overspreading into northern areas by daybreak. Snow
accumulations of 1-2 inches are expected across the downeast
region by daybreak Christmas Day. Winter Storm Warnings are now
in place for the entire CWA. More on this storm in the short
term section below.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
...Nor'easter on Christmas...
Bombogenesis will occur Sunday night into Monday as the
Nor'easter deepens over 25mb Sunday night into Monday night
while tracking from the Cape Cod area towards the Down East
coast and into New Brunswick. Heavy banded snow will push
northward from coastal zones towards northern Aroostook during
the day with snowfall rates of 1 to 3 inches an hour. Have
specified heavy snow through the morning for much of the
area...moving to northern zones in the afternoon. A negatively
tilted upper trough associated with the low will become a small
scale cut-off upper low as it crosses the forecast area. The
cold air aloft will create some elevated instability and the
exit region to an upper jet will create a favorable environment
for thundersnow. Snow ratios will be favorable with strong omega
in the dendritic growth zone. Will go with ratios in the 14-16
to one range...even with some reductions due to high winds.
These winds will cause blowing and drifting through the day.
Overall snow amounts have been increased and shifted northward
with latest storm track. Around a foot is currently expected
from the Katahdin region towards Houlton. Most of the area will
receive over 8 inches and have issued a Winter Storm Warning for
the entire area. Confidence is high except the coastal zones
where some mixing may occur towards early Monday
afternoon...especially for the outer islands. The other area of
lower confidence is towards the Allagash where around 6 to 7
inches are forecast. The snow will end later in the afternoon as
the H700 low moves east out of northern zones, but blowing and
drifting snow will likely continue to be an issue Monday night
into Tuesday as strong NW winds continue as the storm moves into
Canadian Maritimes. An Arctic front will cross Tuesday afternoon
and introduce the bitterly cold air mass that will continue for
the rest of the week. There may be some snow showers or squalls
with this front even through guidance is not showing any pops.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
...Bitter cold Arctic air remains in place...
Highs Wednesday into Friday will be below zero towards Aroostook
County and single digits all the way to the coast. Gusty
northwest winds will continue through the period...making wind
chill advisories or warnings likely at times Wednesday into
Friday. Lows at night will be well below zero for the entire
area. Chances for a storm system increase towards later Friday
night into Saturday. Most guidance is pointing towards a track
well to the south, but it's far from certain and will go with
chance pops Saturday.

&&

.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
NEAR TERM: MVFR for the northern terminals this morning w/tempo
IFR for KFVE. KBGR and KBHB will see VFR. Northern terminals
will go VFR by midday and remain that way into early tonight.
Conditions will deteriorate for KBGR and KBHB during the early
morning hrs of Christmas to MVFR and then IFR w/snow. Further n,
Conditions will drop back to MVFR by daybreak w/snow arriving.

SHORT TERM: Expect LIFR to VLIFR conditions in snow and blowing
snow on Monday. All sites will be predominately VFR Monday night
through Thursday with the exceptions of some reductions in vis
due to blowing snow at CAR and FVE Monday night into Tuesday.
These same sites may be affected by tempo snow showers Tuesday
afternoon and Thursday.
&&

.MARINE...
NEAR TERM: NW winds of 20-25 kts this morning will drop back to
15 kts or so this afternoon into the evening as high pres moves
over the region. Seas were dropping to 6-7 ft and are expected
to drop to around 5 ft by late in the day. Winds and seas are
forecast to climb overnight as the intensifying low pres apchs
from the s. After collaboration w/GYX, decided to go w/a Gale
Warning starting later tonight for winds climbing to 25-30 kts
and gusts hitting 35 kts. Seas will increase to 7-9 ft by
daybreak Christmas Day.

SHORT TERM: Gale conditions will occur Monday into Tuesday
morning. Another gale appears likely Wednesday night into
Thursday night. SCAs will be needed whenever gales are not in
effect this week.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Warning from 4 AM to 7 PM EST Monday for
     MEZ001>006.
     Winter Storm Warning from 3 AM to 5 PM EST Monday for MEZ010-
     011-015>017-031-032.
     Winter Storm Warning from 2 AM to 3 PM EST Monday for MEZ029-
     030.
MARINE...Gale Warning from 3 AM Monday to 3 AM EST Tuesday for
     ANZ050>052.

&& $$

Near Term...Hewitt
Short Term...MCW
Long Term...MCW
Aviation...Hewitt/MCW
Marine...Hewitt/MCW
Hazardous weather outlook, Dec 24, 3:46 AM EST, 47 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
346 AM EST Sun Dec 24 2017

MEZ001>006-250900-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
346 AM EST Sun Dec 24 2017

...WINTER STORM WARNING IN EFFECT FROM 4 AM TO 7 PM EST MONDAY...

This Hazardous Weather Outlook is for East Central Maine...Far
Northern Maine...North Central Maine...Northern Maine and West
Central Maine.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ010-011-015>017-031-032-250900-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Southern Piscataquis-
Northern Washington-
346 AM EST Sun Dec 24 2017

...WINTER STORM WARNING IN EFFECT FROM 3 AM TO 5 PM EST MONDAY...

This Hazardous Weather Outlook is for East Central Maine...Eastern
Maine...Interior DownEast Maine and North Central Maine.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ029-030-250900-
Coastal Hancock-Coastal Washington-
346 AM EST Sun Dec 24 2017

...WINTER STORM WARNING IN EFFECT FROM 2 AM TO 3 PM EST MONDAY...

This Hazardous Weather Outlook is for Coastal DownEast Maine.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-250900-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
346 AM EST Sun Dec 24 2017

...GALE WARNING IN EFFECT FROM 3 AM MONDAY TO 3 AM EST TUESDAY...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Dec 23, 10:35 PM EST, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Caribou ME
1035 PM EST SAT DEC 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FREEZING RAIN    HOULTON                 46.12N  67.79W
12/23/2017  M0.13 INCH       AROOSTOOK          ME   ASOS/AWOS

1000 PM     FREEZING RAIN    MILLINOCKET             45.65N  68.69W
12/23/2017  M0.26 INCH       PENOBSCOT          ME   ASOS/AWOS

1030 PM     SNOW             2 NW FORT FAIRFIELD     46.80N  67.87W
12/23/2017  M6.0 INCH        AROOSTOOK          ME   PUBLIC

1033 PM     SNOW             VAN BUREN               47.16N  67.94W
12/23/2017  E7.0 INCH        AROOSTOOK          ME   PUBLIC

&&

EVENT NUMBER CAR1701745
EVENT NUMBER CAR1701746
EVENT NUMBER CAR1701747
EVENT NUMBER CAR1701748

FMK
Local storm report, Dec 23, 10:43 PM EST, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Caribou ME
1043 PM EST SAT DEC 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     SNOW             1 W PRESQUE ISLE        46.68N  68.03W
12/23/2017  M4.1 INCH        AROOSTOOK          ME   NWS EMPLOYEE

&&

EVENT NUMBER CAR1701749

FMK

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 8:36 PM ESTSpecial Weather StatementCARAroostook84 min
Dec 24, 3:45 AM ESTWinter Storm WarningCARAroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington39 hr
Dec 24, 2:56 PM ESTStorm WarningCAR28 hr

Nearby

Gale Warnings in Maine, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.